# SDR AU000244

- Difficulty date: April 20, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Fokker F27MK50
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 14044003
- Condition: Faulty
- Location: Mlg
- Part time: 3,938 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE FAULTY. SUSPECT INTERMITTENT SOLENOID.
